MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 5ML LL TIP BULK CONVENIENCE PAK

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 5ML LL TIP BULK CONVENIENCE PAK
Catalog Number 309703
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 5ml ll tip bulk convenience pak leakage it was reported by customer that the several syringes in this batch leak at the plunger.They are not airtight and are therefore no longer sterile.Verbatim: rcc received a complaint via email.Email(s) attached.Cat# of product being complained: bd309703 description of product: syringe tray 5ml ll st sp=pk 25ea/pk 12pk/ca lot or s/n(b)(6) complaint category: leaking reportable: no incident date: (b)(6) 1980 details of complaint (reported issue): several syringes in this batch leaked at the plunger.Additional information will be sent via separate email.Please note: incident date unknown.Several syringes in this batch leak at the plunger; they are not airtight and are therefore no longer sterile.Complaint noticed: during / after use problem frequency: 1st time customer exposure: patient injury: no qty affected: 1 pk samples available? no is customer requesting an rga? no customer response on 11-dec-2025.1.Please confirm if the piston is damaged or improperly fitted? no to my visual analysis 2.Was the leak caused by damage to the piston? no to my visual analysis if we look closely at the image, we see liquid in the piston.I have in my possession 4 copies of the concerned syringes (defective).
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 4 physical sample and 1 photo submitted for evaluation.The reported issue of leakage past stopper was not confirmed upon inspection of the samples.Analysis of the sample showed that no defects were observed in the photo nor the physical samples.All physical samples were leak tested an found to have no leakage observed.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD SYRINGE 5ML LL TIP BULK CONVENIENCE PAK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23828735
Report Number9610847-2025-00463
Device Sequence Number13000562
Product Code FMF
UDI-Device Identifier30382903097037
UDI-Public(01)30382903097037(10)5218659
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309703
Device Lot Number5218659
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown